# SDR ARWA981052

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Cracked
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP - FOUND 8 INCH CRACK ON KEEL BEAM TEE LT MLG WW STATION 920.00 CUT OUT DAMAGED AREA FABRICATED VERTICAL KEEL BEAM TEE, FILLER AND DOUBLER AND INSTALLED IAW EO SEMAN NR 1029 WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A CONTROL 5511.  (M)
